# SDR ASOA2015042712667

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME HAS LIGHT CORROSION ON LOWER FLANGE STR 27-25L.  REMOVED FLOORBEAM AT FS 589 TO GAIN ACCESS IAW AMM 21-22-01-000-801.  INSTALLED FLOORBEAM AT FS 589 IAW AMM 21-22-01-400-801.  BLENDED FRAME 589 BETWEEN STR 27-25L SMOOTH REMOVING CORROSION IAW SRM 53-21-00. BLEND WITHIN ALLOWABLE LIMITS IAW SRM TEMP REV 53-27.
